+ Reply to Thread
Results 1 to 2 of 2

Thread: Unexplaind bruising

  1. #1
    FHC
    Guest

    Unexplaind bruising

    I've been getting bruises on my arms nd legs that stay ther for 2-3mnths, wat is the cause of this?

  2. #2
    Bruising easily is more common with age as the integrity of the capillaries decrease and the skin becomes more thin. Certain blood thinning medications such as aspirin and warfarin reduces the ability of your blood to clot which in turn can cause damage to a capillary to take longer to heal. also corticosteroids which can result in thinning of the skin can cause that you bruise more easily. If you are on any of these medicines, you are not advised to stop them. You should consult with your doctor to determine the cause of your bruising to rule out any bleeding disorders
    Dr Joy Saville
    BSc (CHS). BCM (UTM) Summa Cum Laude
    Unani-Tibb Medicine
    http://bit.ly/DrJoySaville

    Always consult your healthcare provider to determine the appropriateness of the information to your own situation.

+ Reply to Thread

Facebook Comments

Posting Permissions

  • You may post new threads
  • You may post replies
  • You may not post attachments
  • You may not edit your posts
  •